MathSciNet Relay Station
MathSciNet bibliographic data
MR1250765 55U35 (18G30 18G55 55U10)
Dwyer, W. G.; Kan, D. M.; Stover, C. R. An $E^2$ model category structure for pointed simplicial spaces. J. Pure Appl. Algebra 90 (1993), no. 2, 137–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement